# SDR DALA2022080205306

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 56,180 hours, 29,110 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STUCK CLOSED AT CRUISE. ELECTRONIC LOCK WORKED. DOOR SEEMED JAMMED AT UPPER RIGHT CORNER. COULDN'T OPEN THE DOOR UNTIL AFTER LANDING AND DEPRESSURIZING A/C. FOUND DOOR FRAME SCREW IN UPPER RIGHT CORNER BACKED OUT. RE-SECURED SCREW. DOOR OPS NML I/AW A319 AMM 52-51. (LP# 9302622)
